# SDR EIAA2000124

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - S41 MOD AT RT BS 360 - BS 380 S6 LAP SPLICE FOUND 3 EACH HOLES CRACKED AT UPPER SKIN.  RT BS 360 - BS 380 LAP SKIN S6 SPLICE 3 EACH CRACKED HOLES AT UPPER SKIN 0.25 INCH STOP HOLES DRILLED PER SRM 51-10-01.  FOUND WITHIN LIMITS PER SB 747-53-2272 FIG 16 SHEET 86.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2272](https://openairdocs.org/service-documents/boeing/sb-747-53-2272.md). Cited as "SB 747-53-2272"
